# SDR SWAA010674

- Difficulty date: March 6, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 32,102 hours, 32,117 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK AT DALFORT, FOUND LT MLG BEAM FITTING CORRODED.  REMOVED AND REPLACED BEAM FITTING PER MM.
